RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 799–818 (Mi izv2992)  

This article is cited in 3 scientific papers (total in 3 papers)

On Chebyshev and almost-Chebyshev subspaces

A. L. Garkavi


Full text: PDF file (1965 kB)

Bibliographic databases:
Received: 29.03.1963

Citation: A. L. Garkavi, “On Chebyshev and almost-Chebyshev subspaces”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 799–818

Citation in format AMSBIB
\Bibitem{Gar64}
\by A.~L.~Garkavi
\paper On Chebyshev and almost-Chebyshev subspaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 799--818
\mathnet{http://mi.mathnet.ru/izv2992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165351}
\zmath{https://zbmath.org/?q=an:0139.07002}


Linking options:
  • http://mi.mathnet.ru/eng/izv2992
  • http://mi.mathnet.ru/eng/izv/v28/i4/p799

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Havinson, Z. S. Romanova, “Approximation properties of finite-dimensional subspaces in $L_1$”, Math. USSR-Sb., 18:1 (1972), 1–14  mathnet  crossref  mathscinet  zmath
    2. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155  mathnet  mathscinet  zmath
    3. Namboodiri M.N.N. Pramod S. Vijayarajan A.K., “Cebysev Subspaces of $C^*$-Algebras - a Survey”, Operator Algebras and Mathematical Physics, Operator Theory Advances and Applications, 247, ed. Bhattacharyya T. Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:179
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019